# SDR AALA20090825TUL25

- Difficulty date: August 19, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT STATION 1100 ON SEAT TRACK NUMBER 4.  INSTALLED SEAT TRACK PLUG AT STATION 1100 ON SEAT TRACK NUMBER 4 UNDER AARD 53-20-00-10.
